# SDR LR7A2019042901523

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 46,074 hours, 24,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FS617 BULKHEAD UPPER FLANGE CORRODED; RBL20-60, WL285.  REPAIRED IAW SRM, FIG. 53-40-35.  NR# 2149. / PSE# 53-40-19, AD 2012-06-09.
